# SDR ASAA2019092630838

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 45,922 hours, 13,601 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005352
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 40,223 hours, 12,735 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSFER BUS OFF LIGHT ILLUMINATED TWICE IN FLIGHT, ACCOMPANIED BY M/C LIGHT. ILLIMUNATION WAS A HALF SECOND BOTH TIMES, NOT ACCOMPANIED BY ANY OTHER INSTRUMENT INDICATION. FIRST TIME WAS AT CRUISE. SECOND TIME WAS DURING DESCENT. GROUNDED - YES. REMOVED AND REPLACED #2 IDG PER B737-800 AMM 24-11-11/401. PERFORMED OPERATIONAL CK PER AMM TASK 24-11-00-700-803. POWER LEAK CHECK COMPLETED PER AMM TASK 71-00-00-700-823-F00, NO LEAKS FOUND. PERFORMED IDG UNSCHEDULE REMOVAL FOR CAUSE INSPECTION REF AMM 24-11-11-080-801, NO FILTER CONTAMINATION FOUND. A/C OK FOR SERVICE.
